Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Excessive menstrual bleeding, diarrhea, stomach cramps, back pain, leg pain. Need help

i had excessive menstrual bleeding last week and followed by that had diarhea with stromach cramps .The cramps and diarhea continued almost 2 days .once taken immodium ot some rleief to stomach cramps and diarhea .Also by now bleeding had stopped.But having very bad backpain and leg muscle pain .I have been asked by doctor to take pracetamol.I have been told i have got Viral gastroenteritis , but doctor just confoirmed this over phone.I would like to knwo what should i do for this back pain and leg pain.I have taken sick off and taking rest through out day , but making me more and more tired.Kindly advice
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
After a viral infection, mild amount of pain in the back or legs or a generalized joint pains is a common finding. You can start taking mild pain killer like Ibuprofen for relief. The symptoms are likely to subside in next 2-3 weeks.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor